The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

SGPT of 924!!!

May 10, 2010

I've been searching the internet for information regarding high SGPT levels but none come anywhere near mine. I've been working out in the gym for 9 months and have been taking 8-10 supplements daily. These include creatine and nitric oxide. I also average drinking about 3-4 bottles of wine 3-4 per week. Otherwise I'm in great shape with 17% BMI, low cholesterol and normal BP. My last test was negative for Hepatitus. I'm thinking that the creatine was the problem and that I should reduce my alcohol intake but I'm not sure of the cause. My doctor said he's never seen anything near this high.

Response from Mr. Vergel

I would stop all supplements and the alcohol consumption (which is extremely high). After you have been clean from both for a few days, get your liver enzymes tested again. I am sure your doctor can refer you to a liver specialist if your enzymes don't come down to normal levels.

If your BMI is 17, you are way too thin.

You do not say if you are HIV+, so I am not sure if you are taking medications.


Should I continue to drink Ensure?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint